RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1977, Volume 30, Number 1, Pages 40–47 (Mi tmf2714)  

This article is cited in 1 scientific paper (total in 1 paper)

On manifolds of phase coexistence

D. Ruelle


Abstract: Using a theorem on convex functions due to Israel, it is shown that a point of coexistence of $n+1$ phases cannot be isolated in the space of interactions, but lies on some “infinite dimensional manifold”.

Full text: PDF file (975 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1977, 30:1, 24–29

Bibliographic databases:

Received: 04.06.1976

Citation: D. Ruelle, “On manifolds of phase coexistence”, TMF, 30:1 (1977), 40–47; Theoret. and Math. Phys., 30:1 (1977), 24–29

Citation in format AMSBIB
\Bibitem{Rue77}
\by D.~Ruelle
\paper On manifolds of~phase coexistence
\jour TMF
\yr 1977
\vol 30
\issue 1
\pages 40--47
\mathnet{http://mi.mathnet.ru/tmf2714}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=443782}
\transl
\jour Theoret. and Math. Phys.
\yr 1977
\vol 30
\issue 1
\pages 24--29
\crossref{https://doi.org/10.1007/BF01029356}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2714
  • http://mi.mathnet.ru/eng/tmf/v30/i1/p40

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Basuev, “Hamiltonian of the phase separation border and phase transitions of the first kind. I”, Theoret. and Math. Phys., 64:1 (1985), 716–734  mathnet  crossref  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:134
    Full text:68
    References:43
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019